U.S. doctors online nowAsk doctors free
United Kingdom
A 25-year-old female asked:

What would happen if i took a load of my thyroxine, sertraline, montelukast, ephedrine (ephedrine sulfate) and caffeine tablets? and don't say the obvious please

1 doctor answer1 doctor weighed in
Dr. Philip Kern
Endocrinology 44 years experience
Polypharmacy: Why are you asking this? Please don't take "a load" of this stuff. A large dose of thyroxine, ephedrine (ephedrine sulfate) and caffeine (esp the last 2) will make you very nervous, jittery, palpitations, insomnia. It could exacerbate other conditions. Sertraline in overdose can cause similar symptoms, also nausea/vomiting. Possibly dangerous. What's going on? Please see your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 5, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.